# SDR ASAA2017112622683

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,852 hours, 10,082 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38762711
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 WITH A HIGH OF 606 DEGREES RECORDED.  ACFT GROUNDED. REMOVED AND REPLACED APU EGT THERMOCOUPLES IAW AMM 49-71-21-000-801 AND AMM 49-71-21-400-801.  OPS CHECKED GOOD. REMOVED AND REPLACED APU FUEL NOZZLES IAW AMM 49-31-14-000-801, AND AMM 49-31-14-000-801.
